# SDR DALA2023082406899

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N347DN
- Make and model: Airbus A321-211
- Aircraft serial: 8250
- Aircraft time: 14,969 hours, 6,523 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3047 - DIV - TO ATL DUE TO EXCESSIVE CABIN ALTITUDE MESSAGE AT FL340 WITH CABIN CONTINUING TO CLIMB. MASKS DID NOT DROP. CORRECTIVE ACTION: FOUND AFT CARGO DOOR SEAL HEAVILY DAMAGED AND LEAKING. REPLACED AFT CARGO DOOR SEAL. (LP# 4989180)
